# SDR AALA202102089021

- Difficulty date: January 24, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L=0.351 INCH BY W=0.201 INCH BY D=0.016 INCH CORRODED AREA ON FLOOR BEAM BETWEEN FR66 AND FR70. REPLACED NEW FLOOR BEAM  -Y765 IN AFT GALLEY AREA IAW SRM A321 51-42-11-801 AND DRAWING D53472780.
